Jump to content
Healing

The Windows and Waves Pattern of Stabilization

Recommended Posts

GregoryReboot

Thank you so much Frances! That gives me hope. I need to hear that...

Share this post


Link to post
Share on other sites
Nena59

GregoryReboot,

I am experiencing similar things. It seems my baseline is getting better but I still have Windows, but mainly waves. They are not as bad. I have hope. I refuse to give up! We will make it!

 

 

Share this post


Link to post
Share on other sites
Happy2Heal

Hi 
I have a question for those folks who are off all meds (and maybe others)

I got down to "zero" last October and have been doing incredibly well.

 

I do still have some small minor waves, most of them have been in the 'annoying' category.

Overall I feel like I'm almost completely recovered, but I can see how it may take several years to FULLY recover and get my brain back where it should be.

 

Recently I've been having trouble with anger spirals. It *seems* like the anger is bringing on a WD/recovery wave, with visual symptoms, and some tinnitus, maybe a tiny bit of dread and dark thoughts.

 

so I have been trying to avoid getting angry. Um, that does not work lol

 

one of the things I never really worked on while I was drugged, is how to deal with strong emotions. I can now handle sadness and anxiety pretty well, but anger- not so much.


I tend to say and do stupid things when I am angry.

Just now, someone was picking up my foster rats to bring them to the vet for their neuter. The rat already in her car was not safely secured, and she wanted to just toss my foster boys carrier next to theirs, in an even less safe spot.
I calmly asked if there was a way to move all the stuff she had in the seat, that the carriers were on top of, so that the rat's carriers could be properly secured. So that was good.. BUT
I blurted out, "these are living creatures, if you have to stop suddenly, they are going to go flying and get seriously hurt" and I said that in a pretty angry, frustrated, "are you an idiot??" kind of tone.

 

I wish I'd said it in a less hostile way, but then again, the driver didn't really do much to remedy the situation

 

I came back inside after she drove off, and realized that my vision had gone dark (an old WD/recovery symptom for me) and that I was feeling a bit of dread (maybe worried that this means a return to the more severe symptoms of early acute WD?)

 

so, now I"m wondering, is my anger a nuero emotion, or is my anger a stress that is brining on a wave?

 

I don't know how to tell.

I have been in a "bad mood" for a few days now, or maybe about a week, but not without good reason. A friend (not a close one) passed away, I found out some relatives that I'd lost touch with, had also passed away, not terrible news as we weren't even in touch any more, but sad nonetheless, I have a situation going on with the landlord and housing code that's very frustrating as well as the stress of the weather (unusually cold and snowy for his late in March)

 

I don't think my 'mood' is a symptom of a wave, but I wonder about the flare ups in anger.

I know I need to learn ways to handle angry, it's probably my biggest weakness.

I tend to avoid confrontations and/or give in a lot, and then resent it, and then that will build up, and then the next time something sets me off, I explode and say all sorts of stupid hurtful and especially NON HELPFUL things!
Like with the landlord- it will be a miracle now if I can get him to do the work I want done.

 

I have a couple of books about dealing with emotions and I'm doing my best to work on that by myself, if anyone has any suggestions I'm open to them

 

but in the meantime, what do you think: is the anger a symptom of a wave, or is it causing a wave?

 

 

Share this post


Link to post
Share on other sites
Eqqnok

When i get a window during my protracted amilsulpride stabalization fase(im stabalizing at 500 mg down from 800 mg 2 years ago)

When i get a window i feel really alive and happy, and then i get very optimistic about the future. I also get windows which feels like my brain is getting washed with a great sence of wellbeing.

 

When i get the waves i get moderately depressed, anxious and i get a wierd feeling of being bored. Hard to explain.

Between the waves and windows im affected by cognitive symptoms and poor sleep. Im trying to get stable and when i get stable i will work with a therapist i know who is really skilled at healping people reduce there dose at there own pace.

Hang in there guys and girls. Im 17 months in withdrawal and im having a wave right now.

Share this post


Link to post
Share on other sites
Lilac

So very reassuring reading all these responses from those going through same  thing - windows and waves in protracted withdrawal  . But my doctor refuses to believe me . 

Share this post


Link to post
Share on other sites
Frances72

Ask your doctor is he’s or she is willing to read the book “Psychotropic Drug Withdrawal” by Dr Peter Breggins? If no, find another doctor who either understands what’s happening to you or who is open to understanding. Took us a while to find a supportive understanding doc. My mums doc sounded very sociopathic to me. X

Share this post


Link to post
Share on other sites
MF3452

No doubt. I've been off of Lex for a little over 6.5 years and was in an extended window until now. I started to feel some undue health anxiety and boom! Just like that, I'm back in a wave. Stress & anxiety can cause waves. It's a vicious cycle. Good luck!

Share this post


Link to post
Share on other sites
Altostrata

Merged similar topics.

 

MF3452, please start a topic for yourself in the Introductions forum.

 

Stress of any type can cause waves. Stress can also cause strong emotions. Strong emotions prior to waves may be coincidental, not causative.

Share this post


Link to post
Share on other sites
Justcope

Just had a few weeks of a window. It was lovely. Looks like I’m entering a wave again now. I hate the false sense of hope and security you get during the window, then you wake up and bam! Waves coming. Makes the wave feel worse 😞 it’ll pass... 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.